# SDR QXEA200603298

- Difficulty date: December 30, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 19,023 hours, 27,515 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0458
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 19,023 hours, 27,515 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA - ON FLIGHT 2043, RETURNED TO GATE FOR MASTER WARNING SMOKE CAME ON 4 TIMES DURING TAXI OUT.  MAINTENANCE REMOVED AND REPLACED THE BAGGAGE PIT SMOKE DETECTOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
